BibTeX record journals/twc/WangB09

download as .bib file

@article{DBLP:journals/twc/WangB09,
  author    = {Xin Wang and
               Norman C. Beaulieu},
  title     = {Switching rates of two-branch selection diversity in kappa-{\(\mathrm{\mu}\)}
               and alpha-{\(\mathrm{\mu}\)} distributed fadings},
  journal   = {{IEEE} Trans. Wirel. Commun.},
  volume    = {8},
  number    = {4},
  pages     = {1667--1671},
  year      = {2009}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics